JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NON-TRIVIALITY OF TWO HOMOTOPY ELEMENTS IN π*S
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NON-TRIVIALITY OF TWO HOMOTOPY ELEMENTS IN π*S
Liu Xiugui;
  PDF(new window)
 Abstract
Let A be the mod p Steenrod algebra for p an arbitrary odd prime and S the sphere spectrum localized at p. In this paper, some useful propositions about the May spectral sequence are first given, and then, two new nontrivial homotopy elements are detected in the stable homotopy groups of spheres, where is obtained in [2]. The new ones are of degree 2(p - 1)() - 4 and 2(p - 1)( + sp + (s - 1)) - 7 and are represented up to nonzero scalar by in the Adams spectral sequence respectively, where $3\;{\leq}\;s\;<\;p-2$.
 Keywords
stable homotopy groups of spheres;Adams spectral sequence;Toda-Smith spectrum;May spectral sequence;
 Language
English
 Cited by
1.
A Four-filtrated may spectral sequence and its applications, Acta Mathematica Sinica, English Series, 2008, 24, 9, 1507  crossref(new windwow)
2.
Detection of some elements in the stable homotopy groups of spheres, Chinese Annals of Mathematics, Series B, 2008, 29, 3, 291  crossref(new windwow)
 References
1.
Ralph L. Cohen, Odd primary families in stable homotopy theory, Mem. Amer. Math. Soc. 30 (1981), no. 242, viii+92pp

2.
J. K. Lin, A new family of filtration three in the stable homotopy of spheres, Hiroshima Math. J. 31 (2001), no. 3, 477-492

3.
J. K. Lin and Q. B. Zheng, A new family of filtration seven in the stable homotopy of spheres, Hiroshima Math. J. 28 (1998), no. 2, 183-205

4.
J. K. Lin and Q. B. Zheng, New families in the stable homotopy of spheres revisited, Acta Math. Sin. (Engl. Ser.) 18 (2002), no. 1, 95-106 crossref(new window)

5.
X. G. Liu, A nontrivial product in the stable Homotopy groups of spheres, Sci. China Ser. A 47 (2004), no. 6, 831-841 crossref(new window)

6.
A. Liulevicius, The factorizations of cyclic reduced powers by secondary cohomol- ogy operations, Mem. Amer. Math. Soc. No. 42. 1962, 112 pp

7.
H. R. Miller, D. C. Ravenel, and W. S. Wilson, Periodic phenomena in the Adams-Novikov spectral sequence, Ann. Math.(2) 106 (1977), no. 3, 469-516 crossref(new window)

8.
D. C. Ravenel, Complex cobordism and stable Homotopy groups of spheres, Academic Press, Orlando, 1986

9.
X. J. Wang, Ordered cochain complex and $H^4$;*($A_p$) for $p\;\geq\;5$, Beijing Mathematics 1 (1995), 80-99

10.
X. G. Zhou, Higher cohomology operations that detect homotopy classes, Lecture Notes in Mathematics. No. 1370, Springer-verlag, New York-Berlin, 1989